# SDR 98ZZZX365

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117LU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7144
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 5204210002
- Condition: Failed
- Location: Hsi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HSI INDICATOR ROTATES CLOCKWISE.  REMOVED AND REPLACED.
